RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kryakin, Yuriy Vladimirovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:1975
Abstract pages:5856
Full texts:1215
References:325
Phone: +48 (515) 859 275
E-mail:
Keywords: best constants.
UDC: 517.5, 517.51, 517.518
MSC: 41A17, 42B30

Subject:

Approximation theory.

   
Main publications:
  • Kryakin, Yuri. Whitney's constants and Sendov's conjectures. Math. Balkanica (N.S.) 16 (2002), no. 1-4, 235–247.
  • Kryakin, Yuri; Trebels, Walter. q-moduli of continuity in H_ p(D) , p>0, and an inequality of Hardy and Littlewood. J. Approx. Theory 115 (2002), no. 2, 238–259.
  • S. Foucart, Yu. Kryakin, A. Shadrin. On the exact constant in Jackson-Stechkin inequality for the uniform metric. arXiv:math/0612283v1 (2006).

http://www.mathnet.ru/eng/person8299
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226777

Publications in Math-Net.Ru
2018
1. A. G. Babenko, Yu. V. Kryakin, “On constants in the Jackson–Stechkin theorem in the case of approximation by algebraic polynomials”, Tr. Mat. Inst. Steklova, 303 (2018),  26–38  mathnet  elib; Proc. Steklov Inst. Math., 303 (2018), 18–30  isi  scopus
2017
2. A. G. Babenko, Yu. V. Kryakin, “Modified Bernstein function and a uniform approximation of some rational fractions by polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  43–57  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 45–59  isi
2012
3. A. G. Babenko, N. V. Dolmatova, Yu. V. Kryakin, “Jackson's exact inequality with a special module of continuity”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  51–67  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 41–58  isi  scopus
4. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “One-sided approximation in $L$ of the characteristic function of an interval by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  82–95  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 39–52  isi  scopus
2010
5. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “On one of Geronimus's results”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  54–64  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S37–S48  isi  scopus
2009
6. A. G. Babenko, Yu. V. Kryakin, “Integral approximation of the characteristic function of an interval and the Jackson inequality in $C(\mathbb T)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  59–65  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S56–S63  isi
2008
7. A. G. Babenko, Yu. V. Kryakin, “Integral approximation of the characteristic function of an interval by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  19–37  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S19–S38  isi  scopus
1997
8. Yu. V. Kryakin, “On functions with bounded $\mathbf n$th differences”, Izv. RAN. Ser. Mat., 61:2 (1997),  95–110  mathnet  mathscinet  zmath; Izv. Math., 61:2 (1997), 331–346  isi  scopus
1995
9. È. A. Storozhenko, Yu. V. Kryakin, “Whitney's theorem in the $L^p$-metric, $0<p<\infty$”, Mat. Sb., 186:3 (1995),  131–142  mathnet  mathscinet  zmath; Sb. Math., 186:3 (1995), 435–445  isi
1994
10. Yu. V. Kryakin, “On Whitney's theorem and constants”, Mat. Sb., 185:3 (1994),  25–40  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 81:2 (1995), 281–295  isi
1993
11. Yu. V. Kryakin, “On exact constants in the Whitney theorem”, Mat. Zametki, 54:1 (1993),  34–51  mathnet  mathscinet  zmath  elib; Math. Notes, 54:1 (1993), 688–700  isi
12. Yu. V. Kryakin, “The Whitney constants are bounded by two”, Mat. Zametki, 53:5 (1993),  158–160  mathnet  mathscinet  zmath; Math. Notes, 53:5 (1993), 560–562  isi
13. Yu. V. Kryakin, “On a theorem of Hardy and Littlewood”, Mat. Zametki, 53:2 (1993),  78–83  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 167–171  isi
1992
14. Yu. V. Kryakin, L. G. Kovalenko, “Whitney constants in the classes $L^p,$ $1\le p<\infty$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 1,  69–77  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:1 (1992), 68–75
1989
15. Yu. V. Kryakin, “Whitney constants”, Mat. Zametki, 46:2 (1989),  155–157  mathnet  mathscinet  zmath
1985
16. Yu. V. Kryakin, “Jackson theorems in $H^p$, $0<p<\infty$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 8,  19–23  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:8 (1985), 24–29

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020